Discussions that mention valium

Anxiety board


Hello Everyone,
I am taking Ativan .5mg twice daily. I actually don't feel I need the morning dose until about 3-4 pm and sometimes not at all. But when I get the dizzies and shakey feelings, the Ativan makes those feelings go away within 30 minutes. I have a lot of withdrawal symptoms which I understand is common when you are building up a tolerance for it. I started taking it because of an inner ear problem. It stopped the anxiety/panic and dizziness from the viral infection. Now I want to stop and see if the inner ear problem is gone. The ativan is now making me depressed and my personally has gotten very "flat". I am NOT myself. I don't want to take SSRI's to counterbalance the increased anxiety going off the Ativan. It's beginning to feel like a vicious cycle. Actually my Dr. says I am on a really low dose but 1 mg is equal to 10mg of Valium! Anyone know how long to taper off? I read it could take 12-18 months!